Taiwanese Journal of Mathematics

GENERALIZED JORDAN DERIVATIONS ON PRIME RINGS AND STANDARD OPERATOR ALGEBRAS

Wu Jing and Shijie Lu

Full-text: Open access

Abstract

In this paper we initiate the study of generalized Jordan derivations and generalized Jordan triple derivations on prime rings and standard operator algebras.

Article information

Source
Taiwanese J. Math., Volume 7, Number 4 (2003), 605-613.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407580

Digital Object Identifier
doi:10.11650/twjm/1500407580

Mathematical Reviews number (MathSciNet)
MR2017914

Zentralblatt MATH identifier
1058.16031

Citation

Jing, Wu; Lu, Shijie. GENERALIZED JORDAN DERIVATIONS ON PRIME RINGS AND STANDARD OPERATOR ALGEBRAS. Taiwanese J. Math. 7 (2003), no. 4, 605--613. doi:10.11650/twjm/1500407580. https://projecteuclid.org/euclid.twjm/1500407580


Export citation